# SDR ASAA2014101909431

- Difficulty date: October 19, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,660 hours, 2,442 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH2428
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 7,696 hours, 2,453 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHOWS A FAULT 77-11131.  THE N1 SPEED SENSOR SIGNALS DISAGREE, FOR LAST 3 FLT LEGS IN EEC MEMORY.  FAULT 77-11131 IS A SHORT TERM FAULT. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 77-11, TASK 803 FOR FAULT CODE 77-11131 "N2 SENSOR SIGNAL DISAGREE".  EEC FAULT HISTORY SHOWED BOTH 77-11131 "N2 SIGNALS DISAGREE" AND FAULT CODE 77-11181 "N2 SIGNAL IS OUT OF RANGE".  IAW FIM TASK 77-11, TASK 803, IF FAULT CODE 77-11181 SHOWS IN RECENT FAULTS, ACCOMPLISH FIM TASK 77-11, TASK 802. FOUND N2 READINGS AT 59.9 OHMS, WITHIN LIMITS.  REQUIRES NR 1 ENG EEC.  EEC R & R REF AMM 73-21-60-000-801-F00, 73-21-60-400-801-F00.  ALL TEST GOOD, IAW MM 73-21-00 FADEC TEST.
